# SDR SIMA20150721008

- Difficulty date: July 21, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,011 hours, 31,077 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295003
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  LEFT HORIZONTAL STABILIZER UPPER SKIN TOOL MARK.  PERFORMED DOUBLER REPAIR ON LT STABILIZER UPPER SKIN IAW ERS-EM-55MR-335.
